# SDR KCSA202109221107

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N745CK
- Make and model: Boeing 747446
- Aircraft serial: 26361
- Aircraft time: 86,317 hours, 12,733 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 6.5" CRACK ON VERTICAL STABILIZER SKIN TO FUSELAGE INTERCOSTAL AT FWD EDGE OF AFT VERT STAB BLADE SEAL APPROX STA 2521 RIGHT HAND SIDE SKIN OF STAB IAW SB 747-532651 R1
